MAUDE Adverse Event Report: BECKMAN COULTER LX AQUA CALIBRATOR LEVEL 1

BECKMAN COULTER LX AQUA CALIBRATOR LEVEL 1
Catalog Number 471288
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer replaced aqua calibrator level 1 l/n 72853811 with l/n 72935498 to resolve the issue.
 
Event or Problem Description
The customer stated erroneously low na (sodium) patient results were generated on their unicel dxc 600 pro synchron system using aqua calibrator level lot 72853811.The customer stated the patient sample results were reported outside of the laboratory, however the results were amended/corrected with no change to patient treatment.A review of the customer provided data confirms the instrument generated 1 (one) erroneously low na patient result.A review of the na quality control (qc) data provided shows recoveries for level 2 were greater than 2sd low of the instrument control mean on the event date.

Brand Name
LX AQUA CALIBRATOR LEVEL 1
Common Device Name
LX AQUA CALIBRATOR LEVEL 1
Manufacturer (Section D)
BECKMAN COULTER
2470 faraday ave
carlsbad CA 92010
MDR Report Key7222202
Report Number2050010-2018-00001
Device Sequence Number2006429
Product Code JIX
UDI-Device Identifier15099590233402
UDI-Public(01)15099590233402(17)181130(11)NO-DATA(10)72853811
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2018
Device Catalogue Number471288
Device Lot Number72853811
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2018
Initial Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1